Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 335, NWS Atlanta, GA

July 21, 2023Harris County, Muscogee County, Talbot County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 7:21 PM EDT for Harris County, Muscogee County, Talbot County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2023, 7:21 PM EDT (23:21 UTC)
Expired
Jul 21, 2023, 8:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Muscogee County, GA, Talbot County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 7:54 PM EDTTSTM WND DMGUpatoi, GA3 trees down in and around the Upatoi community per EMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 5:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WUUS52 KFFC 212321
SVRFFC
GAC145-215-263-220000-
/O.NEW.KFFC.SV.W.0335.230721T2321Z-230722T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
721 PM EDT Fri Jul 21 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Muscogee County in west central Georgia...
  Southwestern Talbot County in west central Georgia...
  Southeastern Harris County in west central Georgia...

* Until 800 PM EDT.

* At 720 PM EDT, a severe thunderstorm was located near Mulberry 
  Grove, or near Hamilton, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hamilton, Waverly Hall, Upatoi, Ellerslie, Box Springs, Midland,
  Cataula, Baughville, Fortson, Mulberry Grove and Olive Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3268 8506 3276 8488 3266 8454 3254 8458
      3253 8462 3253 8465 3252 8468 3252 8470
      3250 8475
TIME...MOT...LOC 2320Z 296DEG 21KT 3269 8493 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
046 
WWUS52 KFFC 212332
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Fri Jul 21 2023

GAC145-215-263-220000-
/O.CON.KFFC.SV.W.0335.000000T0000Z-230722T0000Z/
Muscogee GA-Talbot GA-Harris GA-
732 PM EDT Fri Jul 21 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN MUSCOGEE...SOUTHWESTERN TALBOT AND SOUTHEASTERN
HARRIS COUNTIES...

At 731 PM EDT, a severe thunderstorm was located near Ellerslie, or 
8 miles south of Hamilton, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Waverly Hall, Upatoi, Ellerslie, Box Springs, Midland, Cataula,
Baughville, Fortson and Olive Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3263 8498 3272 8480 3266 8454 3254 8458
      3253 8462 3253 8465 3252 8468 3252 8470
      3250 8475
TIME...MOT...LOC 2331Z 300DEG 25KT 3264 8484 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:01 PM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jul 21, 3:01 PM EDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Fri Jul 21 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 259 PM EDT Fri Jul 21 2023

A heat advisory is in effect for central GA from 10AM to 8PM EDT.
Much of the area South of I20 will see Heat Indices of 105 to 110
this afternoon.

Similar to yesterday, northwest flow continues to mean the potential
for MCS development in the evening and overnight hours. The exact
timing of convection initiation is currently uncertain with a large
spread in CAMs solutions. Initial thunderstorms this afternoon will
likely be pulse-like. However going into the evening and overnight
hours an impulse, currently located over Arkansas, will make its way
Eastward into North and Central GA. This impulse may provide the
lift necessary to develop cold-pool organization and MCS
development. Given previous MCS characteristics this week, any
system that develops will likely outperform model prorogation
speed and may arrive earlier than CAMs suggested. Therefore, the
exact arrival time of any system that develops is currently
uncertain, however we may begin to see impacts in the evening and
overnight hours. All thunderstorms this afternoon and tonight will
have the potential to become strong to severe, however the main
hazard will be overnight. Hazards will include damaging winds,
frequent lightning, and heavy rainfall. An isolated and brief
tornado cannot be ruled out.

Much of the region will see post-frontal conditions tomorrow with
cooler temperatures in the mid to upper 80s across North GA.
Thunderstorms will remain likely across central GA throughout the
day tomorrow, where temperatures rise into the low 90s alongside
GoM moisture. The greatest PoPs will be in the afternoon with
diurnal amplification.

SM

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 259 PM EDT Fri Jul 21 2023

Key Messages:

 - Drier than average weather and gradually increasing temperatures
are forecast next week.

 - Above average temperatures are expected next weekend.

Forecast Concerns for Next Week:

Trends in the global ensemble (EPS & GEFS) guidance that favored a
mostly dry period of weather early next week have only intensified
in recent runs. This includes a majority of EPS and GEFS members now
showing a period of PWAT values near 1.0 inch next Monday and
Tuesday. This lack of moisture is contributing to limited
instability in the model guidance and only gradual increases in CAPE
as next week progresses. Toss in gradually rising 500 mb heights
over the course of the week and we get a forecast favoring below
average precipitation chances throughout the week. Precipitation
chances overall should be highest Thursday and Friday (~25%).
Forecaster confidence in this trend is moderate with the continued
northwest flow aloft, and its potential to pull convection in from
the west, being the primary factor reducing confidence.
at this possibility.
Temperatures next week should gradually increase (by a degree or two
per day) as the upper level ridge in the Southern Plains flattens
and upper level troughing weakens over the East. Guidance from the
NBM for Atlanta suggests a high in the 88 to 91 degree range on
Monday (NBM 25 to 75th percentile), with gradual increases to a high
in the 92 to 96 degree range on Friday. Trends are similar for the
rest of the state, though central Georgia should see values firmly
in the upper 90s by the second half of the week. Forecaster
confidence in the temperature outlook is high.

Way to Early Ponderings about Next Weekend:

Guidance from the GEFS and EPS is trending towards increasingly
above average 500 mb heights over the Eastern U.S. next weekend.
This hints at the possibility of continued or increasing heat in our
region next weekend. As is usually the case in the summer, any
storms could toss a wrench into this temperature trend, though there
is little to suggest convection will be widespread at this time
range. The CPC 8 to 14 Day Temperature Outlook hints at the
potential for continued heat.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Fri Jul 21 2023

Current conditions show developing cu fields across the region.
Kept in TEMPOs for scattered TSRA this afternoon and evening in
the 20-00Z timeframe. Kept in FEW080 tonight through 07Z ahead of
a secondary system that may impact the area tonight into tomorrow
morning. Uncertainty is high with the extent of thunderstorm
organization and forward speed of the system tonight. Leaned
towards an earlier arrival time. Elevated PoPs after Prob30 are
reflective of this uncertainty and conditions in North Georgia
will begin to clear up once the initial line moves through.
Scattered thunderstorms are likely to continue across central GA
through tomorrow.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  68  88 /  30  40  10  10
Atlanta         71  85  69  88 /  40  50  10  10
Blairsville     64  80  60  81 /  40  40   0  10
Cartersville    69  84  65  87 /  40  50   0   0
Columbus        74  90  72  89 /  50  70  40  30
Gainesville     70  85  67  88 /  40  40  10  10
Macon           74  90  71  90 /  50  60  30  30
Rome            70  85  66  88 /  40  50   0   0
Peachtree City  70  85  67  88 /  40  50  20  10
Vidalia         76  90  73  89 /  50  70  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ059>062-069-
071>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....Albright
AVIATION...SM
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
343 PM EDT Fri Jul 21 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
343 PM EDT Fri Jul 21 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect across far north Georgia
until 10 PM EDT.

There is a slight risk (level 2 of 5) of severe weather in the
region between 4 PM this afternoon and 2 AM tonight, with a peak
in activity anticipated between 6 PM and 10 PM. The primary
hazard should be damaging winds, but storms may also produce
locally heavy rainfall and frequent lighting.

A Heat Advisory is in effect for areas for areas generally along
and south of a line from LaGrange to Warrenton. Heat Index values
up to 109 are expected. Take extra precautions to stay hydrated
and limit time outdoors.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be possible over portions of central Georgia
Saturday and Sunday. There is a marginal risk (level 1 of 5) for
severe weather Saturday afternoon and evening. Thunderstorms
activity should be more isolated Monday and Tuesday with most of
the region remaining storm free. The risk for isolated afternoon
and evening thunderstorms may return to the whole state of
Georgia next Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jul 21, 7:04 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT Fri Jul 21 2023

GAZ041-042-052-212345-
Haralson GA-Carroll GA-Heard GA-
704 PM EDT Fri Jul 21 2023

...Strong thunderstorms will impact portions of Haralson, Carroll and
northwestern Heard Counties through 745 PM EDT...

At 704 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from Felton to near Lake Cleburne to near Lake Chinnabee, and moving
southeast at 40 mph.

HAZARD...40 to 50 mph wind preceding rain or lightning.

SOURCE...Radar indicated.

IMPACT...Strong winds will occur before any rain or lightning. Do
         not wait for the sound of thunder before taking cover.
         Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Waco, Ephesus, Centralhatchee, Roopville, Bowdon
Junction, Tyus, Roosterville, Clem, Frolona, Abilene, John Tanner
State Park and Lowell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central, northwestern and west central Georgia.

&&

LAT...LON 3390 8531 3377 8490 3364 8490 3335 8509
      3327 8526 3383 8537
TIME...MOT...LOC 2304Z 300DEG 34KT 3386 8522 3357 8552 3338 8584

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 7:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Fri Jul 21 2023

GAZ078-212330-
Harris GA-
705 PM EDT Fri Jul 21 2023

...Strong thunderstorms will impact portions of central Harris County
through 730 PM EDT...

At 705 PM EDT, a line of strong thunderstorms was along a line
extending from Mountain Hill to near Hamilton, and moving southeast
at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Waverly Hall, Ellerslie, Mountain Hill, Mulberry Grove and
Cataula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.

&&

LAT...LON 3275 8511 3281 8489 3271 8469 3270 8470
      3269 8470 3269 8469 3259 8469 3259 8470
      3262 8498
TIME...MOT...LOC 2305Z 293DEG 25KT 3272 8504 3273 8488

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 7:08 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
708 PM EDT Fri Jul 21 2023

GAZ030-031-212345-
Polk GA-Paulding GA-
708 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of Paulding and eastern
Polk Counties through 745 PM EDT...

At 708 PM EDT, a strong thunderstorm was near Aragon, or 12 miles
east of Cedartown, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dallas, Rockmart, Hiram, Aragon, Braswell, Taylorsville, Yorkville,
Fish Creek, Burnt Hickory Ridge, New Hope and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northwestern Georgia.

&&

LAT...LON 3410 8511 3410 8505 3408 8505 3408 8482
      3407 8477 3397 8478 3386 8476 3380 8483
      3389 8503 3402 8515
TIME...MOT...LOC 2308Z 293DEG 24KT 3405 8505

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 7:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Fri Jul 21 2023

GAZ033-034-045-212345-
North Fulton GA-DeKalb GA-Gwinnett GA-
714 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northwestern DeKalb,
southwestern Gwinnett and northeastern Fulton Counties through 745 PM
EDT...

At 714 PM EDT, a strong thunderstorm was over Sandy Springs, or 9
miles east of Marietta, moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Peachtree Corners, Sandy Springs, Dunwoody, Snellville,
Lilburn, Chamblee, Norcross, Doraville, Clarkston, Stone Mountain,
Tucker, North Atlanta, North Decatur, North Druid Hills, Mountain
Park, Mechanicsville, Brookhaven and Chastain Memorial Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central Georgia.

&&

LAT...LON 3392 8444 3396 8439 3397 8439 3398 8438
      3397 8413 3385 8402 3378 8415 3388 8445
      3389 8444 3391 8445
TIME...MOT...LOC 2314Z 277DEG 23KT 3391 8438

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 21, 7:16 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
716 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Flash Flood      1 SSW La Vista          33.80N 84.34W
07/21/2023                   DeKalb             GA   Broadcast Media

            Street flooding reported along Meadowdale
            AVE NE.

&&

TV
Local storm report, Jul 21, 7:18 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
718 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     Rain             1 ENE Bolton            33.82N 84.44W
07/21/2023  M3.98 inch       Fulton             GA   Mesonet

            Almost 4 inches measured in 3 hours at
            Mesonet station WDCG1 1.0 E Bolton.

&&

SN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:23 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Washington, Wilkinson37 min
Jul 20, 8:24 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson51 min
Jul 20, 8:56 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen49 min
Jul 20, 9:43 PM EDTSpecial Weather StatementFFCHaralson32 min
Jul 20, 9:56 PM EDTSpecial Weather StatementFFCMontgomery, Toombs34 min
Jul 21, 2:58 AM EDTSpecial Weather StatementFFCDade, Walker32 min
Jul 21, 3:27 AM EDTSpecial Weather StatementFFCChattooga33 min
Jul 21, 3:28 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 36 more17 hr
Jul 21, 5:00 AM EDTSpecial Weather StatementFFCForsyth30 min
Jul 21, 6:08 AM EDTSpecial Weather StatementFFCBartow, Cherokee37 min
Jul 21, 3:30 PM EDTSpecial Weather StatementFFCDade, Walker30 min
Jul 21, 3:45 PM EDTSpecial Weather StatementFFCGordon30 min
Jul 21, 4:02 PM EDTSpecial Weather StatementFFCDade, Walker28 min
Jul 21, 4:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jul 21, 4:23 PM EDTSpecial Weather StatementFFCGordon37 min
Jul 21, 4:31 PM EDTSpecial Weather StatementFFCChattooga29 min
Jul 21, 4:42 PM EDTSpecial Weather StatementFFCDade, Murray, Walker, Whitfield33 min
Jul 21, 4:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 21, 4:58 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 21, 5:12 PM EDTSpecial Weather StatementFFCGilmer33 min
Jul 21, 5:16 PM EDTSpecial Weather StatementFFCDeKalb, Fulton29 min
Jul 21, 5:21 PM EDTSevere Thunderstorm WarningFFCDeKalb24 min
Jul 21, 5:25 PM EDTSpecial Weather StatementFFCMurray35 min
Jul 21, 5:31 PM EDTSpecial Weather StatementFFCGordon14 min
Jul 21, 5:44 PM EDTSpecial Weather StatementFFCRockdale31 min
Jul 21, 5:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 21, 5:55 PM EDTSevere Thunderstorm WarningFFCGwinnett, Newton, Rockdale, Walton35 min
Jul 21, 5:59 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 21, 6:02 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more5 hr
Jul 21, 6:06 PM EDTSpecial Weather StatementFFCDeKalb, Fulton24 min
Jul 21, 6:19 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton26 min
Jul 21, 6:21 PM EDTSpecial Weather StatementFFCMorgan24 min
Jul 21, 6:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 21, 6:29 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 21, 6:29 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Walton31 min
Jul 21, 6:36 PM EDTSpecial Weather StatementFFCHarris24 min
Jul 21, 6:45 PM EDTSpecial Weather StatementFFCBanks30 min
Jul 21, 6:46 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton, Rockdale29 min
Jul 21, 6:53 PM EDTFlash Flood Warning Considerable damage threatFFCCobb, DeKalb, Fulton4 hr
Jul 21, 6:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam, Taliaferro35 min
Jul 21, 6:58 PM EDTSpecial Weather StatementFFCCobb32 min
Jul 21, 7:04 PM EDTSpecial Weather StatementFFCCarroll, Haralson41 min
Jul 21, 7:05 PM EDTSpecial Weather StatementFFCHarris25 min
Jul 21, 7:08 PM EDTSpecial Weather StatementFFCPaulding37 min
Jul 21, 7:14 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 21, 7:26 PM EDTSpecial Weather StatementFFCTaliaferro, Warren34 min
Jul 21, 7:27 PM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Jul 21, 7:33 PM EDTSpecial Weather StatementFFCMarion27 min
Jul 21, 7:33 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk27 min
Jul 21, 7:44 PM EDTSpecial Weather StatementFFCBartow31 min
Jul 21, 7:55 PM EDTSpecial Weather StatementFFCWarren20 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.